# SDR DALA14030413237

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 66,302 hours, 28,931 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Angle
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT LOAD TRANSMITTING ANGLE ON E & E HATCH. REPLACED ANGLE AT E/E HATCH IAW SRM 51-72-11 AND DRAWING D52279040.
